On definability of types of finite Cantor-Bendixson rank
Article first published online: 11 MAR 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Mathematical Logic Quarterly
Volume 57, Issue 3, pages 256–260, June 2011
How to Cite
Tanović, P. (2011), On definability of types of finite Cantor-Bendixson rank. Mathematical Logic Quarterly, 57: 256–260. doi: 10.1002/malq.200910134
- Issue published online: 19 MAY 2011
- Article first published online: 11 MAR 2011
- Manuscript Accepted: 30 AUG 2010
- Manuscript Revised: 29 AUG 2010
- Manuscript Received: 20 NOV 2009
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!